Alert archive / New Mexico / High Wind Warnings in 2025

High Wind Warning 26, NWS Midland/Odessa, TX

May 12, 2025Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at May 12, 2025, 12:03 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It took effect at May 13, 2025, 11:00 AM MDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 12, 2025, 12:03 PM MDT (18:03 UTC)
In effect from
May 13, 2025, 11:00 AM MDT
Expired
May 13, 2025, 9:00 PM MDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 2:38 PM MDTNON-TSTM WND GST 703 Nnw Pine Springs, TXMesonet station GDBT2 The Bowl.
May 13, 5:40 PM MDTNON-TSTM WND GST 63Pine Springs, TXMesonet station 60 Pine Springs GMNP.
May 13, 6:13 PM MDTNON-TSTM WND GST 595 Wsw Otis, NMASOS station KCNM Carlsbad.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2914 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WWUS74 KMAF 121803
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1203 PM MDT Mon May 12 2025

NMZ027-TXZ270-271-130900-
/O.NEW.KMAF.HW.W.0026.250513T1700Z-250514T0300Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Pine Springs, Guadalupe Mountains
National Park, and Queen
1203 PM MDT Mon May 12 2025 /103 PM CDT Mon May 12 2025/

...HIGH WIND WARNING IN EFFECT FROM 11 AM MDT /NOON CDT/ TO 9 PM MDT 
/10 PM CDT/ TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected.

* WHERE...Guadalupe Mountains of west Texas and southeast New Mexico.

* WHEN...From 11 AM MDT /noon CDT/ to 9 PM MDT /10 PM CDT/ Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Gusty winds may 
  blow around unsecured objects. Severe turbulence near the 
  mountains will be hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

TXZ082-282-130900-
/O.NEW.KMAF.HT.Y.0001.250513T1800Z-250514T0100Z/
Terrell-Lower Brewster County-
Including the cities of Castolon, Big Bend National Park,
Lajitas, Sanderson, and Dryden
103 PM CDT Mon May 12 2025

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY...

* WHAT...Temperatures up to 105-110 expected.

* WHERE...Lower Brewster County and Terrell County.

* WHEN...From 1 PM to 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures will significantly increase the 
  potential for heat related illnesses, particularly for those 
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids even if you don't feel thirsty, but avoid 
alcohol and caffeine. Stay in an air-conditioned room, stay out of 
the sun, and check up on elderly and vulnerable relatives and 
neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

Look before you lock! Do not leave young children and pets in 
unattended vehicles for even a moment. Car interiors will very 
quickly reach lethal temperatures.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

NMZ028-TXZ272-273-130900-
/O.NEW.KMAF.WI.Y.0020.250513T1800Z-250514T0200Z/
Eddy County Plains-Van Horn and Highway 54 Corridor-Eastern
Culberson-
Including the cities of Van Horn, Carlsbad Caverns NP, Artesia,
and Carlsbad
1203 PM MDT Mon May 12 2025 /103 PM CDT Mon May 12 2025/

...WIND ADVISORY IN EFFECT FROM NOON MDT /1 PM CDT/ TO 8 PM MDT /9 
PM CDT/ TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Van Horn and Highway 54 Corridor.

* WHEN...From noon MDT /1 PM CDT/ to 8 PM MDT /9 PM CDT/ Tuesday.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

Sprang
2 follow-up statements
866 
WWUS74 KMAF 130649
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1249 AM MDT Tue May 13 2025

NMZ027-TXZ270-271-132100-
/O.NEW.KMAF.HW.A.0020.250514T1700Z-250515T0200Z/
/O.CON.KMAF.HW.W.0026.250513T1700Z-250514T0300Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains National Park, Queen,
and Pine Springs
1249 AM MDT Tue May 13 2025 /149 AM CDT Tue May 13 2025/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ 
THIS MORNING TO 9 PM MDT /10 PM CDT/ THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY EVENING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with 
  gusts up to 60 mph expected. For the High Wind Watch, west winds 
  35 to 45 mph with gusts up to 60 mph possible.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...For the High Wind Warning, from 11 AM MDT /noon CDT/ this 
  morning to 9 PM MDT /10 PM CDT/ this evening. For the High Wind 
  Watch, from Wednesday morning through Wednesday evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

TXZ082-282-132100-
/O.CON.KMAF.HT.Y.0001.250513T1800Z-250514T0100Z/
Terrell-Lower Brewster County-
Including the cities of Lajitas, Dryden, Sanderson, Big Bend
National Park, and Castolon
149 AM CDT Tue May 13 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM 
CDT THIS EVENING...

* WHAT...Temperatures up to 105 to 110 expected.

* WHERE...Lower Brewster County and Terrell Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. Extreme heat 
  will significantly increase the potential for heat related 
  illnesses, particularly for those working or participating in 
  outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids even if you don't feel thirsty, but avoid 
alcohol and caffeine. Stay in an air-conditioned room, stay out of 
the sun, and check up on elderly and vulnerable relatives and 
neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

Look before you lock! Do not leave young children and pets in 
unattended vehicles for even a moment. Car interiors will very 
quickly reach lethal temperatures.

&&

$$

NMZ028-TXZ272-273-132100-
/O.CON.KMAF.WI.Y.0020.250513T1800Z-250514T0200Z/
Eddy County Plains-Van Horn and Highway 54 Corridor-Eastern
Culberson-
Including the cities of Carlsbad Caverns NP, Carlsbad, Artesia,
and Van Horn
1249 AM MDT Tue May 13 2025 /149 AM CDT Tue May 13 2025/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 
8 PM MDT /9 PM CDT/ THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Van Horn and Highway 54 Corridor.

* WHEN...From noon MDT /1 PM CDT/ today to 8 PM MDT /9 PM CDT/ this 
  evening.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

Chehak
896 
WWUS74 KMAF 131452
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
852 AM MDT Tue May 13 2025

NMZ027-TXZ270-271-132300-
/O.NEW.KMAF.DU.Y.0014.250513T1500Z-250514T0200Z/
/O.CON.KMAF.HW.W.0026.250513T1700Z-250514T0300Z/
/O.CON.KMAF.HW.A.0020.250514T1700Z-250515T0200Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains National Park, Pine
Springs, and Queen
852 AM MDT Tue May 13 2025 /952 AM CDT Tue May 13 2025/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS 
EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /10 PM CDT/ 
THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between 
  one-quarter and one mile in blowing dust expected. For the High 
  Wind Warning, west winds 35 to 45 mph with gusts up to 60 mph 
  expected. For the High Wind Watch, west winds 35 to 45 mph with 
  gusts up to 60 mph possible.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...For the Blowing Dust Advisory, until 8 PM MDT /9 PM CDT/ 
  this evening. For the High Wind Warning, until 9 PM MDT /10 PM 
  CDT/ this evening. For the High Wind Watch, from Wednesday morning 
  through Wednesday evening.

* IMPACTS...Hazardous driving conditions due to reduced visibility. 
  A sudden gust of wind could drop visibility to near zero 
  instantly. Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to stay 
indoors until the storm passes. Be ready for a sudden drop in 
visibility to near zero. If you encounter blowing dust or blowing 
sand on the roadway or see it approaching, pull off the road as far 
as possible and put your vehicle in park. Turn the lights all the 
way off and keep foot off the brake pedal. Remember, 'Pull Aside, 
Stay Alive'.

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ028-TXZ272-273-132300-
/O.NEW.KMAF.DU.Y.0014.250513T1500Z-250514T0200Z/
/O.CON.KMAF.WI.Y.0020.250513T1800Z-250514T0200Z/
Eddy County Plains-Van Horn and Highway 54 Corridor-Eastern
Culberson-
Including the cities of Carlsbad Caverns NP, Carlsbad, Artesia,
and Van Horn
852 AM MDT Tue May 13 2025 /952 AM CDT Tue May 13 2025/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS 
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 
8 PM MDT /9 PM CDT/ THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between 
  one-quarter and one mile in blowing dust expected. For the Wind 
  Advisory, west winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Van Horn and Highway 54 Corridor.

* WHEN...For the Blowing Dust Advisory, until 8 PM MDT /9 PM CDT/ 
  this evening. For the Wind Advisory, from noon MDT /1 PM CDT/ 
  today to 8 PM MDT /9 PM CDT/ this evening.

* IMPACTS...Hazardous driving conditions due to reduced visibility. 
  A sudden gust of wind could drop visibility to near zero 
  instantly. Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to stay 
indoors until the storm passes. Be ready for a sudden drop in 
visibility to near zero. If you encounter blowing dust or blowing 
sand on the roadway or see it approaching, pull off the road as far 
as possible and put your vehicle in park. Turn the lights all the 
way off and keep foot off the brake pedal. Remember, 'Pull Aside, 
Stay Alive'.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-034-TXZ059-274-132300-
/O.NEW.KMAF.DU.Y.0014.250513T1500Z-250514T0200Z/
Northern Lea-Central Lea-Southern Lea-Loving-Reeves County Plains-
Including the cities of Lovington, Eunice, Jal, Mentone, Pecos,
Tatum, and Hobbs
852 AM MDT Tue May 13 2025 /952 AM CDT Tue May 13 2025/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS 
EVENING...

* WHAT...Visibility between one-quarter and one mile in blowing dust 
  expected.

* WHERE...Lea County, Loving, and Reeves County Plains.

* WHEN...Until 8 PM MDT /9 PM CDT/ this evening.

* IMPACTS...Hazardous driving conditions due to reduced visibility. 
  A sudden gust of wind could drop visibility to near zero instantly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to stay 
indoors until the storm passes. Be ready for a sudden drop in 
visibility to near zero. If you encounter blowing dust or blowing 
sand on the roadway or see it approaching, pull off the road as far 
as possible and put your vehicle in park. Turn the lights all the 
way off and keep foot off the brake pedal. Remember, 'Pull Aside, 
Stay Alive'.

&&

$$

TXZ082-282-132300-
/O.CON.KMAF.HT.Y.0001.250513T1800Z-250514T0100Z/
Terrell-Lower Brewster County-
Including the cities of Dryden, Sanderson, Castolon, Big Bend
National Park, and Lajitas
952 AM CDT Tue May 13 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM 
CDT THIS EVENING...

* WHAT...Temperatures up to 106 expected.

* WHERE...Lower Brewster County and Terrell Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. Extreme heat 
  will significantly increase the potential for heat related 
  illnesses, particularly for those working or participating in 
  outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids even if you don't feel thirsty, but avoid 
00alcohol and caffeine. Stay in an air-conditioned room, stay out of 
the sun, and check up on elderly and vulnerable relatives and 
neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

Look before you lock! Do not leave young children and pets in 
unattended vehicles for even a moment. Car interiors will very 
quickly reach lethal temperatures.

&&

$$

95

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at May 12, 11:21 AM MDT, 42 minutes earlier. Its key messages:

  • Updated at 1217 PM CDT Mon May 12 2025
  • Well above normal temperatures begin this afternoon. Temperatures peak in the upper 90s and low 100s for most of the region by Tuesday and Wednesday afternoons.
  • The hot temperatures decrease slightly towards the end of the week with a low chance (<20%) of showers and thunderstorms for very far eastern portions of the area by the weekend.
Area forecast discussion, May 12, 11:21 AM MDT, 42 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1221 PM CDT Mon May 12 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1217 PM CDT Mon May 12 2025

- Well above normal temperatures begin this afternoon.
  Temperatures peak in the upper 90s and low 100s for most of the
  region by Tuesday and Wednesday afternoons.

- The hot temperatures decrease slightly towards the end of the
  week with a low chance (<20%) of showers and thunderstorms for
  very far eastern portions of the area by the weekend.

&&

.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 210 AM CDT Mon May 12 2025

Much warmer temperatures are in store heading into the short-term
period. Current satellite imagery and latest RAP analysis has an
upper-level low positioned over the Lower Mississippi Valley, along
with an upper-level ridge extending from the Desert Southwest to the
Great Plains. The upper-level ridge is expected to build in closer
to the region today as the upper-level low progresses further
eastward across the Gulf Coast states. This will result in gusty
downslope winds, thus, dry and warmer conditions throughout the
period. Increasing cloud cover is expected across portions of west
Texas and southeast New Mexico late this afternoon as shortwave
impulses will form due to the ridge weakening. This could cool
temperatures a degree or two for a few locations over these areas if
cloud coverage increases during peak daytime heating. Regardless,
high temperatures are forecasted to be in the upper 80s to 90s with
a few locations along the Rio Grande and Presidio valley regions
reaching the lower triple digits.

Tonight, the upper-level ridge moves over the region. Guidance also
has a 40-50 kt low-level jet forming across portions of the Upper
Trans Pecos, Southeast New Mexico, and the Permian Basin, thanks to
a developing surface low in the Great Plains. This will place low
temperatures 5 to 13 degrees above normal for this time of year.

The low-level jet and the upper-level ridge stick around heading
into Tuesday afternoon, supplying a very warm and breezy day across
the forecast area. Breezy to strong westerly and west-nortwesterly
winds are anticipated as the upper-level ridge continues to weaken,
coinciding with a surface trough moving overhead. Wind hazards may
be warranted in future forecast packages especially for locations in
southeast New Mexico and west Texas. High temperatures are
forecasted to mainly range in the 90s to lower 100s. The trend of
hot temperatures persists into the long-term.

Lamberson

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 210 AM CDT Mon May 12 2025

The well above normal temperatures persist into the long term as the
mid-level ridge is maintained over the region. Temperatures start
warm on Wednesday in the upper 60s and low 70s. The afternoon will
not fair much better with a gusty west wind and temperatures pushing
well into the upper 90s and low  100s across the area. It is going
to feel like an oven with the gusty winds and a dry environment.

A weak front begins to swing into the region by Thursday morning.
This front is ushered through by a shortwave trough quickly passing
to our north and lifting into the Upper Midwest. This takes most
locations back into the upper 50s and middle 60s to start the day,
but 70s hold on along the river valleys. Afternoon temperatures see
an improvement as well, though remain above normal, as areas that
saw 100s on Wednesday fall back into the 90s and those that saw 90s
return to the 80s. Temperatures warm a degree or two for all on
Friday to close out the week.

The weather pattern this weekend remains a little uncertain.
Temperatures are expected to hold relatively steady across the
region, but will the dryline return? At the moment, long-range
ensembles have slowed down the progression of our next shortwave
trough and this greatly limits the westward retreat of the dryline.
There is still a low (<20%) chance of showers and thunderstorms
along and east of the dryline this weekend, but this largely
excludes our area except for very far eastern areas. Heading into
next week, this trough is expected to begin progressing east, and
may finally bring moisture back into our region.

-Chehak

&&

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CDT Mon May 12 2025

VFR conditions through the period. Light to moderately breezy (8-15
kts) southwesterly winds at all sites become westerly and much
gustier towards the end of the period tomorrow. Some BLDU will be
possible by the latter portions of the period, particularly at
CNM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               94  65 101  72 /   0   0   0   0
Carlsbad                 94  70  99  69 /   0   0   0   0
Dryden                   96  67 105  73 /   0   0   0   0
Fort Stockton            95  70  99  72 /   0   0   0   0
Guadalupe Pass           86  65  90  66 /   0   0   0   0
Hobbs                    91  65  95  67 /   0   0   0   0
Marfa                    88  61  94  63 /   0   0   0   0
Midland Intl Airport     93  67 101  73 /   0   0   0   0
Odessa                   92  67  99  73 /   0   0   0   0
Wink                     96  67 102  71 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...11
LONG TERM....91
AVIATION...13

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:03 PM MDTWind AdvisoryMAFEddy32 hr
May 12, 12:03 PM MDTHeat AdvisoryMAFBrewster, Terrell31 hr

Nearby

High Wind Warnings in New Mexico, 2025High Wind Warnings in Texas, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.